SRS How to come off Lexapro?

Discussion in 'On Topic' started by Peyomp, Jun 21, 2006.

  1. Peyomp

    Peyomp New Member

    Joined:
    Jan 11, 2002
    Messages:
    14,017
    Likes Received:
    0
    So my neurologist said to come off Lexapro. I don't want to, but I keep having these headaches. I'm supposed to be advised how to do this from a psychiatrist, but they're not on my insurance and I don't have $300 for a consultation. I have major medical debt.

    Anyone know how this is supposed to be done to minimize side effects? How long, and in what amounts, should I step the dosage down from 10mg ed?
     
  2. Colonel Panic

    Colonel Panic New Member

    Joined:
    Sep 16, 2005
    Messages:
    2,032
    Likes Received:
    0
  3. civicmon

    civicmon got all my game from the streets of california.

    Joined:
    Feb 23, 2004
    Messages:
    25,647
    Likes Received:
    0
    Location:
    dca -> nyc -> sfo -> san -> phl
    try crazymeds.org.

    rule of thumb, 1/2 the dosage every week or so.
     
  4. Peyomp

    Peyomp New Member

    Joined:
    Jan 11, 2002
    Messages:
    14,017
    Likes Received:
    0
    Wow. The number one hit under Lexapro Withdrawal is this post:

    He blames the pill for her depression. Nevermind that she went on Lexapro because she was depressed, and that she became depressed after she stopped taking it. Its all the pills fault she returned to her normal state: depression.

    Jesus! Bad search.

    ed: Wait, I guess she was ON it for 1.5 years. Doh!
     
  5. Peyomp

    Peyomp New Member

    Joined:
    Jan 11, 2002
    Messages:
    14,017
    Likes Received:
    0
    The Win! Thanks.
     
  6. civicmon

    civicmon got all my game from the streets of california.

    Joined:
    Feb 23, 2004
    Messages:
    25,647
    Likes Received:
    0
    Location:
    dca -> nyc -> sfo -> san -> phl
    bookmark that site my friend, it's very, very useful.
     
  7. Peyomp

    Peyomp New Member

    Joined:
    Jan 11, 2002
    Messages:
    14,017
    Likes Received:
    0
    In general, I find that it is a Fear, Uncertainty, Doubt (FUD) site that focuses exclusively on the negatives of meds. But their suggestion is reasonable.
     

Share This Page